Am I allergic to Tylenol with codeine? I can't sleep get very hyper and my lower right side hurts?
- 4 Sep 2014 by Cbiery
- 5 Sep 2014
- tylenol, tylenol with codeine, rheumatoid arthritis, allergic reactions, osteoarthritis, pain, codeine, sleep
Should I stop taking them? I have arthritis in my neck.
No, that is not an allergy. It might make you hyper, but thats a side effect, not an allergy. Allergic reactions are the same no matter what they are to, difficulting breathing, hives and itching.
Anything you're taking that is not agreeing with you should be discontinued, unless there is something else causing this?
Some people do feel "hyper" on opioid medications (codeine is an opioid). The side pain can be due to constipation caused by the codeine. If this is troublesome to you, stop taking them or tell your Dr what is happening and find a different medication for your pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2015 • 5 answers
Posted 26 Aug 2015 • 2 answers
Posted 11 Nov 2015 • 2 answers
Posted 22 Mar 2016 • 2 answers
Posted 15 Sep 2016 • 1 answerFAQ by Drugs.com